Branching data for algebraic functions and representability by radicals

Tom 94 / 2011

Y. Burda, A. Khovanskii Banach Center Publications 94 (2011), 131-142 MSC: Primary 12F10; Secondary 14H05, 14H30. DOI: 10.4064/bc94-0-6

Streszczenie

The branching data of an algebraic function is a list of orders of local monodromies around branching points. We present branching data that ensure that the algebraic functions having them are representable by radicals. This paper is a review of recent work by the authors and of closely related classical work by Ritt.

Autorzy

  • Y. BurdaDepartment of Mathematics
    University of Toronto
    40 St. George Street
    Toronto, Ontario, Canada M5S 2E4
    e-mail
  • A. KhovanskiiDepartment of Mathematics
    University of Toronto
    40 St. George Street
    Toronto, Ontario, Canada M5S 2E4
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek